| Catalog Number |
20-475 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
09/20/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported a right -side ruptures per mammogram implant exchange.Device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Device has been explanted.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: rupture: observed, a broken device on posterior assessed, as a surgical impact opening (shell thickness within spec).And missing shell observed assessed, as inconclusive.Additional observations: stress marks observed on the device.No further actions are required, as the device was implanted.
Event or Problem Description
Healthcare professional reported, a right side ruptures.Per, mammogram implant exchange.Device has been explanted.